Buckling of thick skew plates

Kitipornchai S., Xiang Y., Wang C.M. and Liew K.M. (1993) Buckling of thick skew plates. International Journal for Numerical Methods in Engineering, 36 8: 1299-1310.

Author Kitipornchai S.
Xiang Y.
Wang C.M.
Liew K.M.
Title Buckling of thick skew plates
Journal name International Journal for Numerical Methods in Engineering   Check publisher's open access policy
ISSN 0029-5981
Publication date 1993-01-01
Sub-type Article (original research)
Volume 36
Issue 8
Start page 1299
End page 1310
Total pages 12
Subject 2201 Applied Ethics
2206 Computational Mechanics
2604 Applied Mathematics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 68 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 04:35:07 EST by System User